# SDR SWAA2024020633884

- Difficulty date: December 19, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S18a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC ROTO TEST AT THE BS 727 FRAME INNER CHORD AT S-18A ATTACHMENT LEFT SIDE LOWER FASTENER HOLE.<[01] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[02] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[03] ACCOMPLISHED AS PER EA 23-153-03746;[04] RII -- VERIFIED ACCOMPLISHED AS PER EA 23-153-03746.
